# SDR SCNA96013

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 119821001
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR SLIDE PUSH TO TEST DOES NOT ILLUMINATE WHEN PRESSED.  REPAIRED BROKEN WIRE AT BATTERY HOLDER AND SLIDE TESTED GOOD.
